MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON CANNULA,OVER-THE-EAR W/FLARED NASAL PRO; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL HUDSON CANNULA,OVER-THE-EAR W/FLARED NASAL PRO; CANNULA, NASAL, OXYGEN
Model Number IPN913908
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A visual inspection of the product involved in the complaint was unable to be performed as the four pictures received by the customer, did not show a visual depiction of affected product code 1104 (hudson cannula).A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "direct patient contacted customer service regarding an allergic reaction from her nasal cannula".Unable to determine what type of allergic reaction patient had at time of report.Unknown patient condition at time of report although several attempts were made to patient for additional information.

Brand Name
HUDSON CANNULA,OVER-THE-EAR W/FLARED NASAL PRO
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11935276
Report Number3004365956-2021-00194
Device Sequence Number3831963
Product Code CAT
UDI-Device Identifier14026704656544
UDI-Public14026704656544
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN913908
Device Catalogue Number1104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1